# SDR ABXA9800563

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 561570011
- Condition: Cracked
- Location: Bs 150-160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TORQUE BOX WEB CRACKED AND CORRODED BEYOND LIMITS, FWD GALLEY DOOR FS 150 TO FS 160,  LONGERON 17R TO LONGERON 21R.  REPAIRED IAW DC8 SRM 51-1-21, 51-1-20, 51-1-8 AND 51-1-11.
